×

On a mean reward from a Markov replacement process with only one isolated class of recurrent states. (English) Zbl 0442.60085


MSC:

60K20 Applications of Markov renewal processes (reliability, queueing networks, etc.)
60J27 Continuous-time Markov processes on discrete state spaces

Citations:

Zbl 0192.552
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] R. A. Howard: Dynamic programming and Markov processes. New York-London 1960. · Zbl 0091.16001
[2] P. Mandl: Řízené Markovovy řetězce. Příloha časopisu Kybernetika, roč. 5, 1969, Academia Praha.
[3] P. Mandl: Some results on Markovian replacement processes. J. Appl. Prob. 8, 357-365 (1971). · Zbl 0222.60058
[4] P. Mandl: An identity for Markovian replacement processes. J. Appl. Prob. 6, 348-354 (1969). · Zbl 0192.55203
[5] T. A. Sarymsakov: Osnovy teorii processov Markova. Moskva 1954.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.